MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; HAND PACK

MEDLINE INDUSTRIES, LP MEDLINE; HAND PACK
Catalog Number DYNJ86576
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
According to the facility on (b)(6) 2026, "when trying to the use #15 blade, during the surgery, the blade was so dull that it was barely cutting the skin.
 
Additional Manufacturer Narrative
According to the facility on (b)(6) 2026, "when trying to the use #15 blade, during the surgery, the blade was so dull that it was barely cutting the skin.The surgeon was not comfortable pushing any harder to make the cut.The facility used a different #15 blade from an extra box we stocked at the center" the facility stated the individual is "fine".No medical intervention, serious injury, or follow-up care has been reported.At this time, no information has been received to indicate that recurrence of the complaint-specific sequence of events detailed by the customer contact may likely cause or contribute to a death or serious injury.No adverse event report will be filed at this time.If additional relevant information becomes available this investigation will be re-opened and re-evaluated.

Brand Name
MEDLINE
Common Device Name
HAND PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093-2753
MDR Report Key24758159
Report Number1423395-2026-00064
Device Sequence Number21161862
Product Code OJH
UDI-Device Identifier10195327652395
UDI-Public10195327652395
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJ86576
Device Lot Number25LBS749
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2026
Supplement Date Received by Manufacturer04/20/2026
Initial Report FDA Received Date04/01/2026
Supplement Report FDA Received Date05/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/26/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown